# SDR HALA2019020400044

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,445 hours, 3,614 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU LOW OIL LEVEL ON START AFTER LANDING. PERFORMED TSM 49-00-00-810-876-A. SERVICED APU WITH 3 QTS OIL. NO LEAKS/ DEFECTS NOTED. OPS NORMAL. OK FOR SVC
